# SDR SWAA2022090750359

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737
- Aircraft serial: 32472
- Aircraft time: 60,440 hours, 35,791 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS AT ROW 11 DEF IN FRONT OF EMERGENCY EXIT; WILL NOT STAY UPRIGHT. **SECURED UPRIGHT WITH BELTS** / [01] OK TO CONTINUE ON MEL 25-6-01; SP1 B. ROW NOT USED.;[02] ADJUSTED HYDRO LOCKS AT STARTS 11DEF TO NOT RECLINE PER AMM 25-22-00
